# SDR ALGAR8511MP087924

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N405AL
- Make and model: Bell 407
- Aircraft serial: 53480
- Aircraft time: 6,612 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP087924
- Condition: Deteriorated
- Location: Engine
- Part time: 1,623 hours
- Component: Turbine, C47
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL.  UPON INSP OF TURBINE, NR 5 BEARING, IT WAS DETERMINED NR 5 BEARING WAS CAUSE OF METAL DUE TO DETERIORATION OF BALL BEARINGS. IN CAGE.
